On resolving singularities and relating bordism to homology
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 7 (1980) no. 4, p. 605-624
@article{ASNSP_1980_4_7_4_605_0,
     author = {Buoncristiano, S. and Ded\`o, M.},
     title = {On resolving singularities and relating bordism to homology},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 7},
     number = {4},
     year = {1980},
     pages = {605-624},
     zbl = {0454.57025},
     mrnumber = {600525},
     language = {en},
     url = {http://http://www.numdam.org/item/ASNSP_1980_4_7_4_605_0}
}
Buoncristiano, S.; Dedò, M. On resolving singularities and relating bordism to homology. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 7 (1980) no. 4, pp. 605-624. http://www.numdam.org/item/ASNSP_1980_4_7_4_605_0/

[1] S. Buoncristiano - C.P. Rourke - B.J. Sanderson, A geometric approach to homology theory, London Math. Soc., Lecture Note Series, 18 (1976). | MR 413113 | Zbl 0315.55002

[2] P.E. Conner - E.E. Floyd, Differentiable periodic maps, Ergebnisse der Math. und Grenz., Springer Verlag, Berlin (1964), Band33. | MR 176478 | Zbl 0125.40103

[3] M. Hirsch - B. Mazur, Smoothings of piecewise linear manifolds, Annals of Mathematics Studies, 80 (1974). | MR 415630 | Zbl 0298.57007

[4] M. Kato, Topological resolution of singularities, Topology, 12 (1973), pp. 355-372. | MR 339196 | Zbl 0276.55014

[5] J.W. Milnor - J.D. Stasheff, Characteristic classes, Annals of Mathematics Studies, 76 (1974). | MR 440554 | Zbl 0298.57008

[6] C.P. Rourke - B.J. Sanderson, Introduction to piecewise linear topology, Ergebnisse der Math. und Grenz., Springer Verlag, Berlin (1972), Band 69. | MR 350744 | Zbl 0254.57010

[7] D. Sullivan, Singularities in spaces, Proc. of Liverpool Singularities Symposium II, Lecture Notes in Mathematics, 209 (1971), pp. 196-206. | MR 339241 | Zbl 0233.57006

[8] R. Thom, Quelques propriétés globales des applications différentiables, Comm. Math. Helv., 28 (1954), pp. 17-86. | MR 61823 | Zbl 0057.15502

[9] C.T.C. Wall, Determination of the cobordism ring, Ann. of Math., 72 (1960), pp. 292-311. | MR 120654 | Zbl 0097.38801

[10] E.Y. Miller, The construction of a manifold representing a homology class, preprint MIT.

[11] S. Buoncristiano - D. Hacon, An elementary geometric proof of two theorems of Thom, to appear in Topology. | MR 592572 | Zbl 0456.57011

[12] S. Buoncristiano - D. Hacon, The geometry of Chern numbers, to appear. | MR 707157 | Zbl 0529.57017